# SDR DHL9672159C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs  950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, S-15R TIE BRACKET CRACKED AT STA 950A.  REMOVED AND REPLACED BRACKET 2 BY 2 BY 1 BY 4 PER SRM 51-10-1.
